# SDR ASAA2022100840203

- Difficulty date: October 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N943AK
- Make and model: Boeing 737-9
- Aircraft serial: 44084
- Aircraft time: 356 hours, 115 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Sensor
- Part number: 0861FL1
- Part serial: 14607
- Condition: Faulty
- Location: Exterior Fuselag
- Part time: 31,921 hours, 10,445 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ALPHA VANE SENSOR CAUTION LIGHT REMAINED ILLUMINATED. GROUNDED - YES. REMOVED/REPLACED R/H AOA SENSOR REF B737-9 AMM 34-21-05. OPS CHECK GOOD.
